The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (786 KB) | Metadata | Table of Contents | ZAA summary
Volume 8, Issue 6, 1989, pp. 495–500
DOI: 10.4171/ZAA/370

Published online: 1989-12-31

Removable Singularities of the Functional Wave Equation

Miroslav Chlebík[1] and Josef Král

(1) University of Sussex, Brighton, UK

Removable singularities for solutions of the functional wave equation satisfying a strengthened Lipschitz condition are characterized with help of one-dimensional Lebesgue measure.

No keywords available for this article.

Chlebík Miroslav, Král Josef: Removable Singularities of the Functional Wave Equation. Z. Anal. Anwend. 8 (1989), 495-500. doi: 10.4171/ZAA/370